全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Andrew J. Blumberg , Michael A. Hill
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (2), pp.237-286
摘要:We describe the multiplicative structures that arise on categories of equivariant modules over certain equivariant commutative ring spectra. Building on our previous work on N ∞ ring spectra, we construct categories of equivariant operadic modules over N ∞ rings that are str...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×